# SDR C2XA06SH024

- Difficulty date: February 19, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 15,997 hours, 11,905 cycles
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191017
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE AFT SERVICE DOOR FRAME WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC5310-01373.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
